# SDR GTIA9700216

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - REPAIR ON RIGHT FLAP TRAILING EDGE AT APPROXIMATELY STATION XRS 138-156 BE REMOVED AND REPLACED WITH NEW.  REMOVED AND REPLACED RIGHT FLAP TRAILING EDGE WITH NEW PART IAW DC9 SRM 57-03 PAGE 11.  (M)
